# SDR SWI202408260746

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR CAGE, ATTACHED TO SHEAR PANEL BETWEEN FS 1088.00 - 1098.00, RBL 36 - 45     (C-CHECK RO 8/24/2024)    REMOVED CORROSION ON AFT CARGO FLOOR CAGE, ATTACHED TO SHEAR PANEL BETWEEN FS 1088.00 - 1098.00, RBL 36 REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS, NO DAMAGE ALLOWED ON THE FLOOR SUPPORT STRUCTURE BETWEEN FS977.00 AND FS1098.20 REF CRJ900 SRM 53-61-43-101-001-A02. INSTALLED NEW BRACKET AT FS 1088 TO 1098 RBL35 TO RBL45 REF CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG MM670-35041 REV Y. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
